메뉴 건너뛰기




Volumn 35, Issue 1, 2000, Pages 133-155

Integral manifolds of singularity perturbed systems with application to rigid-link flexible-joint multibody systems

Author keywords

[No Author keywords available]

Indexed keywords

CONTROL SYSTEM ANALYSIS; DIFFERENTIAL EQUATIONS; DYNAMICS; LYAPUNOV METHODS; MATRIX ALGEBRA; SYSTEM STABILITY;

EID: 0033684426     PISSN: 00207462     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0020-7462(98)00092-4     Document Type: Article
Times cited : (69)

References (29)
  • 1
    • 0021610248 scopus 로고
    • Integral manifolds and decomposition of singularly perturbed systems
    • [1] V.A. Sobolev, Integral manifolds and decomposition of singularly perturbed systems, Systems Control Lett. 5 (1984) 169-179.
    • (1984) Systems Control Lett. , vol.5 , pp. 169-179
    • Sobolev, V.A.1
  • 2
    • 0000372655 scopus 로고
    • Singular perturbations and integral manifolds
    • [2] H.W. Knobloch, B. Aulback, Singular perturbations and integral manifolds, J. Math. Phys. Sci. 18 (5) (1984).
    • (1984) J. Math. Phys. Sci. , vol.18 , Issue.5
    • Knobloch, H.W.1    Aulback, B.2
  • 3
    • 0007088667 scopus 로고
    • On the integral manifold of a system of differential equations containing a small parameters
    • in Russian
    • [3] K.V. Zadiraka, On the integral manifold of a system of differential equations containing a small parameters, Dokl. Akad. Nauk. SSSR 115 (1957) 646-649 (in Russian).
    • (1957) Dokl. Akad. Nauk. SSSR , vol.115 , pp. 646-649
    • Zadiraka, K.V.1
  • 4
    • 51249193861 scopus 로고
    • On a nonlocal integral manifold of a nonregularly perturbed differential system
    • in Russian
    • [4] K.V. Zadiraka, On a nonlocal integral manifold of a nonregularly perturbed differential system, Ukrain. Math. Z. 17 (1965) 47-63 (in Russian). Translated in AMS Transl., Ser. 2, 89 (1970) 29-49.
    • (1965) Ukrain. Math. Z. , vol.17 , pp. 47-63
    • Zadiraka, K.V.1
  • 5
    • 51249193861 scopus 로고
    • [4] K.V. Zadiraka, On a nonlocal integral manifold of a nonregularly perturbed differential system, Ukrain. Math. Z. 17 (1965) 47-63 (in Russian). Translated in AMS Transl., Ser. 2, 89 (1970) 29-49.
    • (1970) AMS Transl., Ser. 2 , vol.89 , pp. 29-49
  • 6
    • 0007088017 scopus 로고
    • On an integral manifold of a nonregularly perturbed differential system
    • in Russian
    • [5] J.S. Baris, On an integral manifold of a nonregularly perturbed differential system, Usp. Mat. Nauk 20 (1968) 439-448 (in Russian).
    • (1968) Usp. Mat. Nauk , vol.20 , pp. 439-448
    • Baris, J.S.1
  • 7
    • 34250627892 scopus 로고
    • Geometric singular perturbation theory for ordinary differential equations
    • [6] N. Fenichel, Geometric singular perturbation theory for ordinary differential equations, J. Differential Equations 31 (1979) 53-98.
    • (1979) J. Differential Equations , vol.31 , pp. 53-98
    • Fenichel, N.1
  • 8
    • 0003304963 scopus 로고
    • Geometric Theory of Semilinear Parabolic Equations
    • Springer, Berlin, New York
    • [7] D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, vol. 840, Springer, Berlin, New York, 1981.
    • (1981) Lecture Notes in Mathematics , vol.840
    • Henry, D.1
  • 9
    • 0007138144 scopus 로고
    • Dichotomy and integral manifolds I: General principles
    • [8] H.W. Knobloch, Dichotomy and integral manifolds I: general principles, Results Math. 14 (1988) 93-124.
    • (1988) Results Math. , vol.14 , pp. 93-124
    • Knobloch, H.W.1
  • 10
    • 0007042094 scopus 로고
    • Dichotomy and integral manifolds II: Proof of the continuation principle
    • [9] H.W. Knobloch, Dichotomy and integral manifolds II: proof of the continuation principle, Results Math. 16 (1989) 107-135.
    • (1989) Results Math. , vol.16 , pp. 107-135
    • Knobloch, H.W.1
  • 12
    • 0007039384 scopus 로고
    • Stability in the critical case of purely imaginary roots for neutral functional differential equations
    • [11] A.R. Hausrath, Stability in the critical case of purely imaginary roots for neutral functional differential equations, J. Differential Equations 13 (1973) 329-357.
    • (1973) J. Differential Equations , vol.13 , pp. 329-357
    • Hausrath, A.R.1
  • 13
    • 0003289284 scopus 로고
    • Applications of Center Manifold Theory
    • Springer, New York
    • [12] J. Carr, Applications of Center Manifold Theory, Applied Mathematical Sciences, Vol. 35, Springer, New York, 1981.
    • (1981) Applied Mathematical Sciences , vol.35
    • Carr, J.1
  • 14
    • 0007039874 scopus 로고    scopus 로고
    • Internal Report, Dynamic Systems and Control Laboratory, Department of Mechanical Engineering, Rice University, December, in French
    • [13] F. Ghorbel, R. Abaza, Integral manifolds of singularly perturbed differential equations, Internal Report, Dynamic Systems and Control Laboratory, Department of Mechanical Engineering, Rice University, December, 1997 (in French).
    • (1997) Integral Manifolds of Singularly Perturbed Differential Equations
    • Ghorbel, F.1    Abaza, R.2
  • 15
    • 0021445288 scopus 로고
    • Quadratic-type Lyapunov functions for singularly perturbed systems
    • [14] A. Saberi, H.K. Khalil, Quadratic-type Lyapunov functions for singularly perturbed systems, IEEE Trans. Automat. Control AC-29 (6) (1984) 542-550.
    • (1984) IEEE Trans. Automat. Control , vol.AC-29 , Issue.6 , pp. 542-550
    • Saberi, A.1    Khalil, H.K.2
  • 17
    • 0023539555 scopus 로고
    • Modeling and control of elastic joint manipulators
    • [16] M.W. Spong, Modeling and control of elastic joint manipulators, J. Dyn. System Meas. Control 109 (1987) 310-319.
    • (1987) J. Dyn. System Meas. Control , vol.109 , pp. 310-319
    • Spong, M.W.1
  • 18
    • 0024702007 scopus 로고
    • Adaptive control of flexible joint manipulators
    • [17] M.W. Spong, Adaptive control of flexible joint manipulators, Systems Controls Lett. 13 (1989) 15-21.
    • (1989) Systems Controls Lett. , vol.13 , pp. 15-21
    • Spong, M.W.1
  • 19
  • 20
    • 84995117879 scopus 로고
    • Invariant manifolds and their application to robot manipulators with flexible joints
    • St. Louis, MO
    • [19] K. Khorasani, P.V. Kokotović, Invariant manifolds and their application to robot manipulators with flexible joints, Proc. IEEE Int. Conf. Robot. Automat., St. Louis, MO, 1985.
    • (1985) Proc. IEEE Int. Conf. Robot. Automat.
    • Khorasani, K.1    Kokotović, P.V.2
  • 21
    • 84995117879 scopus 로고
    • Invariant manifolds and their application to robot manipulators with flexible joints
    • St. Louis, MO
    • [20] K. Khorasani, M.W. Spong, Invariant manifolds and their application to robot manipulators with flexible joints, Proc. IEEE Int. Conf. Robot. Automat., St. Louis, MO, 1985.
    • (1985) Proc. IEEE Int. Conf. Robot. Automat.
    • Khorasani, K.1    Spong, M.W.2
  • 22
    • 0023397643 scopus 로고
    • An integral manifold approach to feedback control of flexible joint robots
    • [21] M.W. Spong, K. Khorasani, P.V. Kokotović, An integral manifold approach to feedback control of flexible joint robots, IEEE J. Robot. Automat. 3 (4) (1987) 291-300.
    • (1987) IEEE J. Robot. Automat. , vol.3 , Issue.4 , pp. 291-300
    • Spong, M.W.1    Khorasani, K.2    Kokotović, P.V.3
  • 24
    • 0023416013 scopus 로고
    • On the adaptive control of robot manipulators
    • [23] J.-J.E. Slotine, W. Li, On the adaptive control of robot manipulators, Int. J. Robot. Res. 6 (3) (1987) 49-59.
    • (1987) Int. J. Robot. Res. , vol.6 , Issue.3 , pp. 49-59
    • Slotine, J.-J.E.1    Li, W.2
  • 27
    • 0007140613 scopus 로고
    • Effect of geometric and kinetic parameters and energy dissipation on the orientation stability of satellites with double spin
    • in Russian
    • [26] V.V. Strygin, V.A. Sobolev, Effect of geometric and kinetic parameters and energy dissipation on the orientation stability of satellites with double spin, Kosmicheskye Issle-dovaniya 14 (3) (1976) 366-371 (in Russian).
    • (1976) Kosmicheskye Issle-dovaniya , vol.14 , Issue.3 , pp. 366-371
    • Strygin, V.V.1    Sobolev, V.A.2
  • 29
    • 0026367626 scopus 로고
    • Integral manifold corrective control of flexible joint robot manipulators: The known parameter case
    • ASME Winter Annual Meeting, Atlanta, GA, 1-6 December
    • [28] F. Ghorbel, M.W. Spong, Integral manifold corrective control of flexible joint robot manipulators: the known parameter case, Modeling and Control of Compliant and Rigid Motion Systems, DSV-vol. 31, ASME Winter Annual Meeting, Atlanta, GA, 1-6 December 1991, pp. 81-93.
    • (1991) Modeling and Control of Compliant and Rigid Motion Systems , vol.31 , pp. 81-93
    • Ghorbel, F.1    Spong, M.W.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.